# SDR TSAA20211117057

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AD 2019-09-01, INSTALL NEW J18 JUNCTION BOX TO CHANGE ANTI-ICING SYSTEM MOD, AND WIRING PROVISIONS TO ANTI-ICING SYSTEM IAW ALOHA AIR CARGO ECO 4233 PART 3, REV 1.
